# SDR UIEA2019021803252

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,630 hours, 18,338 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS WXR SYS MSG( PERFORMED FIM 34-43- FT 805 WXR BITE PROCEDURES, NO FAULTS NOTED. )
